# SDR A6WA201240098

- Difficulty date: January 19, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON RBL 9 IN CARGO BAY FS 559+112 CORRODED.  REMOVED UNSERVICEABLE SEAT TRACK AND REPLACED WITH NEW SERVICEABLE SEAT TRACK.
